Michael Crandall
Michael Crandall
professor of mathematics emeritus, university of california, santa barbara
Geverifieerd e-mailadres voor math.ucsb.edu
Titel
Geciteerd door
Geciteerd door
Jaar
User’s guide to viscosity solutions of second order partial differential equations
MG Crandall, H Ishii, PL Lions
Bulletin of the American mathematical society 27 (1), 1-67, 1992
55751992
Viscosity solutions of Hamilton-Jacobi equations
MG Crandall, PL Lions
Transactions of the American mathematical society 277 (1), 1-42, 1983
4015*1983
Bifurcation from simple eigenvalues
MG Crandall, PH Rabinowitz
Journal of Functional Analysis 8 (2), 321-340, 1971
21321971
Some properties of viscosity solutions of Hamilton-Jacobi equations
MG Crandall, LC Evans, PL Lions
Transactions of the American Mathematical Society 282 (2), 487-502, 1984
15931984
Generation of semi-groups of nonlinear transformations on general Banach spaces
MG Crandall, TM Liggett
American Journal of Mathematics 93 (2), 265-298, 1971
10981971
Bifurcation, perturbation of simple eigenvalues and linearized stability
MG Crandall, PH Rabinowitz
University of Wisconsin-Madison, Mathematics Research Center 53, 161-181, 1973
9701973
On a Dirichlet problem with a singular nonlinearity
MG Crandall, PH Rabinowitz, L Tartar
Communications in Partial Differential Equations 2 (2), 193-222, 1977
6741977
Monotone difference approximations for scalar conservation laws
MG Crandall, A Majda
Mathematics of Computation 34 (149), 1-21, 1980
5771980
Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems.
MG Crandall, PH Rabinowitz
WISCONSIN UNIV MADISON DEPT OF MATHEMATICS, 1973
5091973
Stabilization of solutions of a degenerate nonlinear diffusion problem.
D Aronson, MG Crandall, LA Peletier
WISCONSIN UNIV-MADISON MATHEMATICS RESEARCH CENTER, 1981
4781981
A Semilinear Elliptic Equation in
P Benilan, H Brezis, MG Crandall
University of Wisconsin-Madison. Mathematics Research Center, 1975
4561975
A tour of the theory of absolutely minimizing functions
G Aronsson, M Crandall, P Juutinen
Bulletin of the American mathematical society 41 (4), 439-505, 2004
4062004
On viscosity solutions of fully nonlinear equations with measurable ingredients
L Caffarelli, MG Crandall, M Kocan, A Święch
Communications on Pure and Applied Mathematics 49 (4), 365-398, 1996
3431996
Nonlinear evolution equations in Banach spaces
MG Crandall, A Pazy
Israel Journal of Mathematics 11 (1), 57-94, 1972
3181972
Some relations between nonexpansive and order preserving mappings
MG Crandall, L Tartar
Proceedings of the American Mathematical Society 78 (3), 385-390, 1980
3121980
Semi-groups of nonlinear contractions and dissipative sets
MG Crandall, A Pazy
Journal of functional analysis 3 (3), 376-418, 1969
3051969
On some existence theorems for semi-linear elliptic equations
H Amann, MG Crandall
Indiana University Mathematics Journal 27 (5), 779-790, 1978
2841978
Perturbations of nonlinear maximal monotone sets in Banach space
H Brezis, MG Crandall, A Pazy
Communications on Pure and Applied Mathematics 23 (1), 123-144, 1970
2791970
UNIQUENESS OF SOLUTIONS OF THE INITIAL-VALUE PROBLEM FOR UT-DELTA PHI (U)= 0
H Brézis, G MG
2771979
Optimal Lipschitz extensions and the infinity Laplacian
MG Crandall, LC Evans, RF Gariepy
Calculus of Variations and Partial Differential Equations 13 (2), 123-139, 2001
2692001
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20